# SDR AALA201710209003

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,603 hours, 27,073 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A8317
- Condition: Corroded
- Location: Pax Door
- Part time: 46,603 hours, 27,073 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SLIDE PACK ASSY ON THE PASSENGER CREW DOOR.  REMOVED AND REPLACED THE SLIDE PACK ASSY IAW AMM.
